i was just wondering if viibryd could cause allergies/sinuses to bother them? like could it inflame your sinuses? 3rd day i started to have pressure in my forehead with some drainage and dizziness and now its day 7 and my head still feels like crap.tried to call doctor about it but she never calls back.
I haven't heard this as a side effect. I've been on it for 8 months and never had the sinus problem and I am a chronic sinus sufferer. You might just have a sinus infection. Maybe go to your PCP and see if that's the case. You might have got it at the same time you were starting the meds. Good luck!
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Sep 2011 • 6 answers
I am taking several other medicatins for my depression. I will be adding Viibryd to them. Will I be?
Posted 2 Sep 2011 • 3 answers
Posted 23 May 2012 • 3 answers
Posted 16 Jul 2013 • 1 answer
Posted 8 Mar 2014 • 2 answers